Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Klein’s combination theorem
HTML articles powered by AMS MathViewer

by Bernard Maskit PDF
Trans. Amer. Math. Soc. 120 (1965), 499-509 Request permission
References
    W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions, unpublished manuscript. L. R. Ford, Automorphic functions, 1st ed., McGraw-Hill, New York, 1929. R. Fricke and F. Klein, Vorlesungen über die Theorie der Automorphen Functionen. I, Teubner, Leipzig, 1897.
  • Felix Klein, Neue Beiträge zur Riemann’schen Functionentheorie, Math. Ann. 21 (1883), no. 2, 141–218 (German). MR 1510193, DOI 10.1007/BF01442920
  • Bernard Maskit, Construction of Kleinian groups, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 281–296. MR 0178138
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49
  • Retrieve articles in all journals with MSC: 30.49
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 120 (1965), 499-509
  • MSC: Primary 30.49
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0192047-1
  • MathSciNet review: 0192047